# SDR FDEA201804080945

- Difficulty date: April 8, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 27,276 hours, 15,308 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5327049020000
- Condition: Corroded
- Location: Frames 26-28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN FR26 AND FR28 Y-1456 SEAT TRACK FLANGE HAS CORROSION. REPAIRED Y-1456 SEAT TRACK BETWEEN FR26.5 TO FR30.5 IAW SRM 53-10-16 FIG 201A SEAT TRACK SPLICE REPAIR. MAJOR REPAIR.
